It’s been a full day since I had Restylane injected into my lips and I now have duck lips and severe bruising. What can I do?
Question: It’s been a full day since I had Restylane injected into my lips and I now have duck lips and severe bruising. What can I do?
Answer: Since it has only been one full day, I would not get too concerned as this occasionally happens with lip injections. The bruising is going to add more swelling and the swelling is going to give you more of a duck lip type look and you, therefore, just need to be patient and allow the swelling and bruising to subside. You can accelerate the process by keeping your head elevated, staying active, and intermittently icing the lips, but it may take about a week for all the swelling and bruising to go away and at that point, your lips should look like they did immediately after the injection. Hopefully, this will give you the look that you desire but, if it does not, Restylane is reversible with the injection of hyaluronidase.